CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
NONTRIVIAL SOLUTIONS AND VARIATIONAL CHARACTERS OF POSITIVE HOMOGENEOUS ELLIPTIC EQUATION 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 7, 页码: 1265-1277
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solvability  elliptic equation  Morse theory  reduced functional  
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition